On a nonlinear integral equation

Jerzy Muszyński

Czechoslovak Mathematical Journal (1981)

  • Volume: 31, Issue: 3, page 413-420
  • ISSN: 0011-4642

How to cite


Muszyński, Jerzy. "On a nonlinear integral equation." Czechoslovak Mathematical Journal 31.3 (1981): 413-420. <http://eudml.org/doc/13270>.

author = {Muszyński, Jerzy},
journal = {Czechoslovak Mathematical Journal},
keywords = {existence; uniqueness; Banach theorem; asymptotic equivalence},
language = {eng},
number = {3},
pages = {413-420},
publisher = {Institute of Mathematics, Academy of Sciences of the Czech Republic},
title = {On a nonlinear integral equation},
url = {http://eudml.org/doc/13270},
volume = {31},
year = {1981},

AU - Muszyński, Jerzy
TI - On a nonlinear integral equation
JO - Czechoslovak Mathematical Journal
PY - 1981
PB - Institute of Mathematics, Academy of Sciences of the Czech Republic
VL - 31
IS - 3
SP - 413
EP - 420
LA - eng
KW - existence; uniqueness; Banach theorem; asymptotic equivalence
UR - http://eudml.org/doc/13270
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.